Discussions that mention valium

Addiction & Recovery board


Imthatguy----------GO FOR IT!!!! I would go to your doctor and tell him that you WANT off of the pills and you would like to get some clonidine for the restlessness, bentyl for stomach issues, and maybe some Valium...and then ride the storm out on your couch. Your pain will be INTENSIFIED during w/d, but i really think that it is our disease raising pain levels to try to get us to take more. But once you get to about day3 or 4 you will see a whole different view on things. I used to just sit and obssess about pills, and how was i going to function w/4 kids and no pain killers, and you know what.....I am doing 100% better off of those dam things. They destroyed my mind and body and i am so glad to be rid of them. One week of discomfort is a small price to pay for feeling good for the rest of your life!!!! As for your surgery....i am sure that there are other alternative methods for pain relief...what if you were allergic to pain meds????????? They must have other alternatives for those allergic or addicted to pain meds. Work with your doctor, i am sure that he will help and it sounds like you have the perfect opportunity to do this NOW!!!! You will be so glad you did this, i promise!!!!
Hang in there for now, and do your best to taper w/what you have. Call you Doctor and see what happens...i will be anxious to hear how it all works out for you. I will help with advice any way i can.
Try to have a good day,
luv,
LISA